International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 1, Pages 31-37
An matrix of linear functionals of -algebras
Ajman University, P.O. Box 346, Ajman, United Arab Emirates
Received 7 March 2001
Copyright © 2002 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We show that any bounded matrix of linear functionals
has a representation
, , , for some representation on a Hilbert space and an vectors in .